# SDR UPS97221871

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65216391
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  FLAP TRANSMISSION SUPPORT FITTING TRANSMISSION ATTACH MOUNTINGS CORRODED.  TRANSMISSION SUPPORT REPLACED IAW SRM 51-30-2.  FITTING KIT 65-95600- 1791.
